# SDR 2001FA0000598

- Difficulty date: August 17, 2001
- Submitted: December 7, 2001
- Operation: General aviation
- Aircraft: N339AJ
- Make and model: Beech 200BEECH
- Aircraft serial: BB339
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lens
- Condition: Loose
- Location: Instrument Pnl
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PILOT REPORTED THAT UPON SETUP FOR APPROACH AND GEAR DOWN SELECTION WAS MADE WITH GEAR SWITCH.  THAT AN INDICATION FOR BOTH MAIN GEAR WERE DOWN AND LOCKED, BUT NO INDICATION OF THE NOSE GEAR DOWN AND LOCKED.  AIRCRAFT DIVERTED AND VERIFIED WITH ATC THAT NOSE GEAR WAS DOWN.  CAUSE: NOSE GEAR GREEN LAMP SOCKET LENS CAME LOOSE.  AIRCRAFT LANDED INCIDENT FREE.  PLACED AIRCRAFT ON JACKS, RECHECKED EMERGENCY GEAR EXTENSION OPERATION AND RIGGING PER MM.  PERFORMED NORMAL EXTENSION AND RETRACTION.  TIGHTENED NOSE LAMP LENS FUNCTIONAL TEST OF ALL WORK PERFORMED CHECKS, OK.
